# SDR DXTA2019051502397

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 2,408 hours, 1,616 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION DID NOT RETRACT - ON CLIMBING TO FL 430, AT FL 420 AN AMBER "GEAR DISAGREE N" EICAS MESSAGE CAME ON, AND YELLOW HASH NOSE GEAR LIGHT ILLUMINATED. IN DESCENT AT FL 230 GEAR RETRACTED AND ALL THREE WHITE UP LIGHTS CAME ON. LANDED WITH NO INCIDENT. CORRECTIVE ACTION DOWNLOADED ARES FILES FOR THE LAST 5 DAYS AND SENT TO TECH SUPPORT. RECEIVED EMAIL FROM TECH SUPPORT RECOMMENDED VERIFYING THE RIGGING OF NOSE GEAR UPLOCK SWITCH AND MANUAL GEAR RELEASE CABLE AND IF ALL IS GOOD REPLACE SWITCH.  VERIFIED RIGGING OF SWITCH AND RELEASE CABLE WITH NO DEFECTS NOTED, PERFORMED A GEAR SWING WITH NO DEFECTS NOTED. REMOVED AND REPLACED DEFECTIVE NOSE GEAR UPLOCK SWITCH. PERFORMED LANDING GEAR UPLOCK SYSTEM ADJUSTMENT TEST, AND LANDING GEAR OPERATIONAL CHECK WITH NO DEFECTS NOTED.
